Alert archive / Utah / Wind Advisories in 2022

Wind Advisory 18, NWS Salt Lake City, UT

April 18, 202210 counties in Utah

NWS Salt Lake City, UT issued this wind advisory at Apr 18, 2022, 2:25 AM MDT for 10 counties in Utah. It took effect at Apr 19, 2022, 12:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2022, 2:25 AM MDT (08:25 UTC)
In effect from
Apr 19, 2022, 12:00 PM MDT
Expired
Apr 19, 2022, 9:00 PM MDT
In force
9 hr
Issued by
NWS Salt Lake City, UT

Counties Beaver County, UT, Carbon County, UT, Emery County, UT, Garfield County, UT, Iron County, UT, Kane County, UT, San Juan County, UT, Sevier County, UT, Washington County, UT, Wayne County, UT

The radar

The Cedar City radar (KICX), 121 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 8.4 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2022-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2022-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2122 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

398 
WWUS75 KSLC 180825
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
225 AM MDT Mon Apr 18 2022

UTZ127-128-182200-
/O.NEW.KSLC.WI.Y.0018.220419T1800Z-220420T0300Z/
Bryce Canyon Country-South Central Utah-
Including the cities of Bryce Canyon City, Kanab, and Escalante
225 AM MDT Mon Apr 18 2022

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Bryce Canyon Country and South Central Utah.

* WHEN...From noon to 9 PM MDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Travel may be difficult due to crosswinds,
  especially for high profile vehicles and vehicles with trailers.
  Expect rough conditions on all area lakes. Patchy blowing dust 
  may limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

UTZ120-130-131-182200-
/O.NEW.KSLC.WI.Y.0018.220419T2000Z-220420T0300Z/
Castle Country-Western Canyonlands-
Glen Canyon Recreation Area/Lake Powell-
Including the cities of Price, Castle Dale, Emery, Hanksville, 
Big Water, and Bullfrog
225 AM MDT Mon Apr 18 2022

...WIND ADVISORY IN EFFECT FROM 2 PM TO 9 PM MDT TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Castle Country, Western Canyonlands and Glen Canyon 
  Recreation Area/Lake Powell.

* WHEN...From 2 PM to 9 PM MDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Travel may be difficult due to crosswinds,
  especially for high profile vehicles and vehicles with trailers.
  Expect rough conditions on all area lakes including Lake Powell.
  Patchy blowing dust may limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
5 follow-up statements
587 
WWUS75 KSLC 180904
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
304 AM MDT Mon Apr 18 2022

UTZ121-182200-
/O.EXA.KSLC.WI.Y.0018.220419T2000Z-220420T0300Z/
San Rafael Swell-
Including the cities of Green River and Goblin Valley
304 AM MDT Mon Apr 18 2022

...WIND ADVISORY IN EFFECT FROM 2 PM TO 9 PM MDT TUESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...San Rafael Swell.

* WHEN...From 2 PM to 9 PM MDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Travel may be difficult due to crosswinds,
  especially for high profile vehicles and vehicles with trailers.
  Expect rough conditions on all area lakes. Patchy blowing dust 
  may limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

UTZ127-128-182200-
/O.CON.KSLC.WI.Y.0018.220419T1800Z-220420T0300Z/
Bryce Canyon Country-South Central Utah-
Including the cities of Bryce Canyon City, Kanab, and Escalante
304 AM MDT Mon Apr 18 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT
TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Bryce Canyon Country and South Central Utah.

* WHEN...From noon to 9 PM MDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Travel may be difficult due to 
  crosswinds, especially for high profile vehicles and vehicles 
  with trailers. Expect rough conditions on all area lakes. 
  Patchy blowing dust may limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

UTZ120-130-131-182200-
/O.CON.KSLC.WI.Y.0018.220419T2000Z-220420T0300Z/
Castle Country-Western Canyonlands-
Glen Canyon Recreation Area/Lake Powell-
Including the cities of Price, Castle Dale, Emery, Hanksville, 
Big Water, and Bullfrog
304 AM MDT Mon Apr 18 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 9 PM MDT
TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Castle Country, Western Canyonlands and Glen Canyon 
  Recreation Area/Lake Powell.

* WHEN...From 2 PM to 9 PM MDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Travel may be difficult due to 
  crosswinds, especially for high profile vehicles and vehicles 
  with trailers. Expect rough conditions on all area lakes 
  including Lake Powell. Patchy blowing dust may limit 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
333 
WWUS75 KSLC 190354
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
954 PM MDT Mon Apr 18 2022

UTZ127-128-191300-
/O.CON.KSLC.WI.Y.0018.220419T1800Z-220420T0300Z/
Bryce Canyon Country-South Central Utah-
Including the cities of Bryce Canyon City, Kanab, and Escalante
954 PM MDT Mon Apr 18 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT
TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Bryce Canyon Country and South Central Utah.

* WHEN...From noon to 9 PM MDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Travel may be difficult due to 
  crosswinds, especially for high profile vehicles and vehicles 
  with trailers. Expect rough conditions on all area lakes. 
  Patchy blowing dust may limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

UTZ120-121-130-131-191300-
/O.CON.KSLC.WI.Y.0018.220419T2000Z-220420T0300Z/
Castle Country-San Rafael Swell-Western Canyonlands-
Glen Canyon Recreation Area/Lake Powell-
Including the cities of Price, Castle Dale, Emery, Green River, 
Goblin Valley, Hanksville, Big Water, and Bullfrog
954 PM MDT Mon Apr 18 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 9 PM MDT
TUESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Castle Country, San Rafael Swell, Glen Canyon 
  Recreation Area/Lake Powell and Western Canyonlands.

* WHEN...From 2 PM to 9 PM MDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Travel may be difficult due to 
  crosswinds, especially for high profile vehicles and vehicles 
  with trailers. Expect rough conditions on all area lakes 
  including Lake Powell. Patchy blowing dust may limit 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
034 
WWUS75 KSLC 190807
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
207 AM MDT Tue Apr 19 2022

UTZ123-192200-
/O.EXA.KSLC.WI.Y.0018.220419T2000Z-220420T0300Z/
Lower Washington County-
Including the cities of St George, Hurricane, and Ivins
207 AM MDT Tue Apr 19 2022

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Lower Washington County.

* WHEN...From 2 PM to 9 PM MDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Travel may be difficult due to crosswinds,
  especially for high profile vehicles and vehicles with trailers.
  Expect rough conditions on all area lakes. Patchy blowing dust 
  may limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

UTZ127-128-192200-
/O.CON.KSLC.WI.Y.0018.220419T1800Z-220420T0300Z/
Bryce Canyon Country-South Central Utah-
Including the cities of Bryce Canyon City, Kanab, and Escalante
207 AM MDT Tue Apr 19 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Bryce Canyon Country and South Central Utah.

* WHEN...From noon to 9 PM MDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Travel may be difficult due to 
  crosswinds, especially for high profile vehicles and vehicles 
  with trailers. Expect rough conditions on all area lakes. 
  Patchy blowing dust may limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

UTZ120-121-130-131-192200-
/O.CON.KSLC.WI.Y.0018.220419T2000Z-220420T0300Z/
Castle Country-San Rafael Swell-Western Canyonlands-
Glen Canyon Recreation Area/Lake Powell-
Including the cities of Price, Castle Dale, Emery, Green River, 
Goblin Valley, Hanksville, Big Water, and Bullfrog
207 AM MDT Tue Apr 19 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM MDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Castle Country, San Rafael Swell, Glen Canyon 
  Recreation Area/Lake Powell and Western Canyonlands.

* WHEN...From 2 PM to 9 PM MDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Travel may be difficult due to 
  crosswinds, especially for high profile vehicles and vehicles 
  with trailers. Expect rough conditions on all area lakes 
  including Lake Powell. Patchy blowing dust may limit 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
055 
WWUS75 KSLC 192116
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
316 PM MDT Tue Apr 19 2022

UTZ122-200300-
/O.EXA.KSLC.WI.Y.0018.000000T0000Z-220420T0300Z/
Southwest Utah-
Including the cities of Beaver, Cedar City, and Milford
316 PM MDT Tue Apr 19 2022

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph
  expected.

* WHERE...Southwest Utah.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Travel may be difficult due to crosswinds,
  especially for high profile vehicles and vehicles with trailers.
  Patchy blowing dust may limit visibility at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

UTZ127-128-200300-
/O.CON.KSLC.WI.Y.0018.000000T0000Z-220420T0300Z/
Bryce Canyon Country-South Central Utah-
Including the cities of Bryce Canyon City, Kanab, and Escalante
316 PM MDT Tue Apr 19 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Bryce Canyon Country and South Central Utah.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Travel may be difficult due to 
  crosswinds, especially for high profile vehicles and vehicles 
  with trailers. Expect rough conditions on all area lakes. 
  Patchy blowing dust may limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

UTZ120-121-123-130-131-200300-
/O.CON.KSLC.WI.Y.0018.000000T0000Z-220420T0300Z/
Castle Country-San Rafael Swell-Lower Washington County-
Western Canyonlands-Glen Canyon Recreation Area/Lake Powell-
Including the cities of Price, Castle Dale, Emery, Green River, 
Goblin Valley, St George, Hurricane, Ivins, Hanksville, 
Big Water, and Bullfrog
316 PM MDT Tue Apr 19 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Castle Country, San Rafael Swell, Lower Washington 
  County, Glen Canyon Recreation Area/Lake Powell and Western 
  Canyonlands.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

* ADDITIONAL DETAILS...Travel may be difficult due to 
  crosswinds, especially for high profile vehicles and vehicles 
  with trailers. Expect rough conditions on all area lakes. 
  Patchy blowing dust may limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx
095 
WWUS75 KSLC 200315
NPWSLC

URGENT - WEATHER MESSAGE
National Weather Service Salt Lake City UT
915 PM MDT Tue Apr 19 2022

UTZ120>123-127-128-130-131-200415-
/O.EXP.KSLC.WI.Y.0018.000000T0000Z-220420T0300Z/
Castle Country-San Rafael Swell-Southwest Utah-
Lower Washington County-Bryce Canyon Country-South Central Utah-
Western Canyonlands-Glen Canyon Recreation Area/Lake Powell-
Including the cities of Price, Castle Dale, Emery, Green River, 
Goblin Valley, Beaver, Cedar City, Milford, St George, Hurricane,
Ivins, Bryce Canyon City, Kanab, Escalante, Hanksville, 
Big Water, and Bullfrog
915 PM MDT Tue Apr 19 2022

...WIND ADVISORY HAS EXPIRED...

Winds have decreased across southern through east-central Utah
this evening. Therefore, the Wind Advisory has expired. However,
local gusts 35 to 40 mph will remain possible through the late
evening hours. 

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential travel impacts visit...
http://udottraffic.utah.gov/roadweatherforecast.aspx

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Apr 17, 3:55 PM MDT, 10 hours 30 minutes earlier.

Area forecast discussion, Apr 17, 3:55 PM MDT, 10 hours 30 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
355 PM MDT Sun Apr 17 2022

.SYNOPSIS...High pressure will build into the region tonight and
Monday followed by periods of active weather continuing through
the week ahead.

&&

.SHORT TERM (Through 12Z/6AM Tuesday)...A period of warm and dry
conditions will prevail across the forecast area to start the
week as a transient ridge moves across the Great Basin region. As
our shallow shortwave trough continues to move downstream through
the remainder of today, quasi-zonal flow will begin to break down
as a brief period of ridging builds across the region through
tomorrow. Overhead, flow will make a gradual transition from
generally west flow to southwest flow by early Monday morning.
Warm southwesterly flow will persist through the day tomorrow,
allowing warmer and drier temperatures to spread across the CWA.
Warmer temperatures overhead combined with sufficient afternoon
mixing will allow daytime high temperatures to make a notable
increase as compared to Sunday, a high temperature increase of
about 10 to 15 degrees (coincidentally 10 to 15 degrees above
average). In addition to warmer temperatures, lower level drying
is forecast to spread across the region which will bring a
notable decrease in minimum humidity values (especially across
the northern tier of the forecast area).

Aside from the warmer conditions, deeper mixing during the
afternoon hours combined with ~20kts of flow in the lower levels
will generate breezy afternoon winds out of the south to
southwest. Peak wind gusts will be well below advisory criteria,
however, breezy afternoon conditions combined with critically low
RH values will create higher than normal fire weather concerns.
Given that current fuels are well below critical thresholds (per
latest RAWS fuel moisture observations) these fire weather
conditions are likely not going to cause many issues. Winds are
likely to increase once again on Tuesday ahead of an approaching
trough, with potential to incentivize some sort of wind headline
across southern Utah.

.LONG TERM (After 12Z/6AM Tuesday)...The overall weather pattern
for next week is largely unchanged. We have two weather systems to
speak of, the second of which is expected to be more impactful
the latter half of the week. The center of the first low is
expected to remain in Canada early in the week, making Utah the
southern periphery of impacts for an associated cold front
forecast to pass through the area Tuesday. Rain in the valleys and
snow in the mountains across northern Utah is possible in modest
amounts (around an inch of snow accumulation at highest peaks).
Mainly the front will bring increased southwest flow in southern
Utah locations, with the potential for wind advisories along our
Arizona borders. The other impact with a cold front will be the
cooler temperatures compared with the day prior but that said we
are only looking at a 10 degree or so decrease in northern Utah.

An area of low pressure remains on track from the east Pacific later
in the week. It will bring atmospheric river moisture along with it,
arriving in Utah Thursday with IVT expected to peak late Thursday
into Friday. Cluster forecast models remain in decent agreement
regarding the strength, progression and timing of the low but we
do note minor differences in the timing and strength beginning
Friday. The best track of the low is into Nevada Friday and then
eastward through Utah and Colorado Saturday. There is about a 30%
chance it heads into Idaho Friday then southeast into Colorado
Saturday. Overall, the 'April showers will bring May flowers'
theme looks on track with this storm system as an overall rainy
period is forecast from Thursday evening through the entire day
Friday. Gradually, high pressure is forecast to build back in
over the weekend with a drying trend expected.

&&

.AVIATION...KSLC...VFR conditions with no hazards to aviation will persist
through the TAF period, with typical diurnal wind shifts.

REST OF UTAH AND SOUTHWEST WYOMING...High pressure will maintain
widespread VFR conditions with diurnal wind shifts throughout the
period.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...None.
WY...None.
&&

SHORT TERM...Webber
LONG TERM...NDeSmet
AVIATION...Church

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php

Nearby

Wind Advisories in Utah, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.